# SDR AALA20150508007

- Difficulty date: May 7, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 48,616 hours, 7,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5669191
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROWS 36 - 41H INOPERATIVE.  REPLACED CHARGER BATTERY PACK M734 IAW 33-51-07 WITH GOOD OPERATIONAL CHECKS.
